Yet another state reports a death linked to vaping

Adjust Comment Print

The CDC is recommending people to avoid vaping or using e-cigarettes.

"We are seeing a tremendous increase in vaping among our youth, which is a public health crisis", said Ohio Health Department Director Dr. Amy Acton. "I urge Kansans to be careful".

Turner said symptoms of those with lung problems have included coughing, shortness of breath and/or chest pain in the days or weeks before patients were hospitalized.

The department said five patients in other states who used e-cigarettes or vaping products have died from their diseases.

On Friday, officials in Indiana, California and Minnesota reported deaths in their states linked to vaping.

In the meantime, "while the investigation is ongoing, the CDC has advised that individuals consider not using e-cigarettes because, as of now, this is the primary means of preventing this type of severe lung disease".

Typhoon Faxai: Storm cuts power to 900,000 homes
A woman in her 50s died in Tokyo after she was smashed against a building by strong gusts, according to security camera footage. It took hours for other lines to resume, packing stations with impatient commuters fanning themselves in the humid air.

The state has had six reports of illness possibly associated with the national lung disease outbreak, including three which they believe to be confirmed or probable cases. "Don't put yourself in harm's way, and please follow the recommendations of public health officials".

That's one in 15 kids in grades 6 to 8 who admitted to vaping in 2018. Past year alone, we saw a 48% increase in vaping among middle schoolers and a 78% increase in vaping among high schoolers. "We simply don't have enough data yet to say which products may be safe to use".

But, if one continues to use vaping products and has "symptoms like those reported in this outbreak, seek medical care promptly".

"Because consumers can not be sure whether any THC vaping products may contain Vitamin E acetate, consumers are urged to avoid buying vaping products on the street, and to refrain from using THC oil or modifying/adding any substances to products purchased in stores", it said. She said other symptoms could include fever, fatigue, nausea, vomiting and/or diarrhea.

Although officers go on to examine, the Facilities for Disorder Regulate and Prevention is warning the aerosol utilised in the e-cigarettes has damaging substances these kinds of as nicotine, guide products and solutions and cancer-producing brokers. "The AMA also calls on physicians to make sure their patients are aware of the dangers of e-cigarettes, including toxins and carcinogens, and swiftly report any suspected cases of lung illness associated with e-cigarette use to their state or local health department".

Comments